CSN Login
Members Online: 14

Feeling like I got hit by a truck!!!

karbear
Posts: 166
Joined: Aug 2001

Hi,just wondering if there is anyone out there feeling like I have been. I have been up all night,waking because my body aches all over,feels like i ran a truck!! Been having tension headaches,muscle aches ,and joint aches. I get stabbing pains on and off in my shoulders and elbows..its really getting to me. I have no ENERGY !! What is going on ????? It makes me in a miserable mood !!I am going to oncologist tommorrow was just wondering if anyone ever experience any of this? its been since oct. last chemo,am on tamox and lupron now...HELP! god bless,,karin

melm
Posts: 105
Joined: Jan 2001

Karin,

I know exactly how you feel. It very well may be the Tamoxifen. I've not taken Lupron and don't know a thing about it but I was on Tamoxifen for 8 months and had terrible joint pain and especially awful pain in my left hip. After several scans and xrays they only determined osteoarthritis (due to the chemo!). Finally she switched me to Arimidex and the hip pain is not as bad. Energy comes and goes for me and the headaches are pretty common with this drug. Just do what I did...talk to your onco and keep on talking to them about your pain. There is something they can do about these side effects. Sometimes you just have to be aggressive with the doctors. There is no reason to be miserable while we are on treatment.

Please let us know what your onco says. My prayers are with you.

Bless you,

Mel in Arkansas

karbear
Posts: 166
Joined: Aug 2001

Mel ,thanks so much for your support. I will let you know what the oncologist says tommorrow. I am thinking also it may be the tamox, my hips hurt really bad also. Thanks again, God Bless. Karin

meredy
Posts: 11
Joined: Jun 2002

Hey Mel,

I live in Arkansas too! I was wondering about the short time you had to take Tamoxifen. I'll have to take it for 5 years but it might be because my cancer is Estrogen receptive. Also, how long has it been since you finished your treatments?

Thanks,
Meredy

24242
Posts: 1417
Joined: Mar 2001

There are a small percentage of us who have this reaction and often it is arthritus or neuropathic pain. Allot of time where we are feeling the pain is not always where the problems is which means it is deferred pain. Remind your doctor that being in pain is resulting in the energy loss and can cause depression. It took them over a year to sort out all my problems and with new medication out there one can live without having to suffer. The one thing I have learned and heard often is that pain causes depression and often times they would like to think that depression causes the pain. It is truly amazing how the body reacts to treatments and other things. It is amazing also what they know of pain and how the body reacts.
Hang in there I did and found that with medication and alternative products I regained the quality to my life. We all need that.
Keep you close at heart and remember to be good to yourself all along the way.
Tara

karbear
Posts: 166
Joined: Aug 2001

Tara,thanks for your support. I am hoping tommorrow that the onc will have some kind of answers for me. It really is depressing, I just want to feel good again. I was hoping the more months away from last chemo the better I would be feeling, and its not happening....Thanks again, God Bless. Karin

vjc5199
Posts: 104
Joined: Apr 2002

sorry to hear about your pain. i'm not where you are so i don't know what you are going through. all i CAN do is tell you that i'm praying for you. i hope your doc can get you some relief of some sort. i'll be thinking of you tomorrow. God bless. Vicki

karbear
Posts: 166
Joined: Aug 2001

Vicki, thanks for your support and prayers. I hope I can get some answers tommorrow. Keeping all of you in my prayers also. God Bless. Karin

grandma
Posts: 162
Joined: Feb 2002

Hi Karen, I am taking taxotere and the treatments make me hurt all over, feel like I have this pressure inside me pushing me apart, all my joints, and (rib cage) that is the worst so far. I take vicodine for pain, and pray for a better day tomorrow. the worst of the pain lasts for a week to 10 days, then it is lots better.
hang in there, it WILL get better
LOVE, HUGS AND PRAYERS----FLO

karbear
Posts: 166
Joined: Aug 2001

Flo, thank you for your support. I didnt' not do taxotere, so I'm not sure if its the meds. I am on or the chemo effect..hopefully find out some info tommorrow. Thanks for your prayers..God Bless.karin

karbear
Posts: 166
Joined: Aug 2001

Flo, thank you for your support. I didnt' not do taxotere, so I'm not sure if its the meds. I am on or the chemo effect..hopefully find out some info tommorrow. Thanks for your prayers..God Bless.karin

karbear
Posts: 166
Joined: Aug 2001

Flo, thank you for your support. I didnt' not do taxotere, so I'm not sure if its the meds. I am on or the chemo effect..hopefully find out some info tommorrow. Thanks for your prayers..God Bless.karin

bullfrog13's picture
bullfrog13
Posts: 216
Joined: Apr 2002

Karin,
Been there done that.. celebrax (presibition ) and tylenol PM have worked really weel for me.. Good luck with it.. Jerilyn

karbear
Posts: 166
Joined: Aug 2001

Jerilyn,thanks so much for your response. I went to onc today and he put me on Effexor, he says hopefully this will help me with sleep,which not having enough can cause you to feel like having the flu...So we shall see..thanks again, God Bless, Karin

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network